Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 84, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 21, 2014, 4:19 AM CST. It took effect at Dec 21, 2014, 3:00 PM CST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2014, 4:19 AM CST (10:19 UTC)
- In effect from
- Dec 21, 2014, 3:00 PM CST
- Expired
- Dec 23, 2014, 6:00 PM CST
- In force
- 51 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
776 WHUS73 KGRB 211019 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 419 AM CST SUN DEC 21 2014 ...INCREASING SOUTH TO SOUTHEAST WINDS WILL CAUSE BUILDING WAVES ON LAKE MICHIGAN... .PERSISTENT SOUTH TO SOUTHEAST WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET ON LAKE MICHIGAN LATE THIS AFTERNOON THROUGH EARLY TUESDAY MORNING. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT. LMZ541>543-211830- /O.NEW.KGRB.SC.Y.0084.141221T2100Z-141223T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 419 AM CST SUN DEC 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST TUESDAY. * SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...THEN CONTINUE INTO MONDAY NIGHT. * WAVES WILL BUILD TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
10 follow-up statements
392 WHUS73 KGRB 211702 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1102 AM CST SUN DEC 21 2014 ...INCREASING SOUTH TO SOUTHEAST WINDS WILL CAUSE BUILDING WAVES ON LAKE MICHIGAN... .PERSISTENT SOUTH TO SOUTHEAST WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET ON LAKE MICHIGAN LATE THIS AFTERNOON THROUGH EARLY TUESDAY MORNING. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT. LMZ541>543-220115- /O.CON.KGRB.SC.Y.0084.141221T2100Z-141223T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1102 AM CST SUN DEC 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST TUESDAY... * SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...THEN CONTINUE INTO MONDAY NIGHT. * WAVES WILL BUILD TO 4 TO 7 FEET THIS AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
788 WHUS73 KGRB 212134 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 334 PM CST SUN DEC 21 2014 ...GUSTY SOUTH TO SOUTHEAST WINDS WILL CAUSE BUILDING WAVES ON LAKE MICHIGAN... .PERSISTENT SOUTH TO SOUTHEAST WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET ON LAKE MICHIGAN LATE THIS AFTERNOON THROUGH EARLY TUESDAY MORNING. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT. LMZ541>543-220545- /O.CON.KGRB.SC.Y.0084.000000T0000Z-141223T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 334 PM CST SUN DEC 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... * SOUTH TO SOUTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED. * WAVES WILL BUILD TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
663 WHUS73 KGRB 220327 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 927 PM CST SUN DEC 21 2014 ...GUSTY SOUTH TO SOUTHEAST WINDS WILL CAUSE HIGH WAVES ON LAKE MICHIGAN... .PERSISTENT SOUTH TO SOUTHEAST WINDS WILL GENERATE WAVES TO 4 TO 7 FEET ON LAKE MICHIGAN THROUGH TUESDAY MORNING. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT. LMZ541>543-221130- /O.CON.KGRB.SC.Y.0084.000000T0000Z-141223T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 927 PM CST SUN DEC 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... * SOUTH TO SOUTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED. * WAVES OF 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
242 WHUS73 KGRB 221046 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 446 AM CST MON DEC 22 2014 ...GUSTY SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE MICHIGAN... .PERSISTENT SOUTHEAST TO EAST WINDS WILL GENERATE WAVES TO 4 TO 7 FEET ON LAKE MICHIGAN THROUGH MIDDAY TUESDAY. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT. LMZ541>543-221900- /O.EXT.KGRB.SC.Y.0084.000000T0000Z-141223T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 446 AM CST MON DEC 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY... * SOUTHEAST TO EAST WINDS OF 15 TO 25 KNOTS...WITH OCCASIONAL HIGHER GUSTS...CAN BE EXPECTED. * WAVES HEIGHTS OF 4 TO 7 FEET ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
627 WHUS73 KGRB 221542 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 942 AM CST MON DEC 22 2014 ...GUSTY SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE MICHIGAN... .PERSISTENT SOUTHEAST TO EAST WINDS WILL GENERATE WAVES TO 4 TO 7 FEET ON LAKE MICHIGAN THROUGH MIDDAY TUESDAY. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT. LMZ541>543-222345- /O.CON.KGRB.SC.Y.0084.000000T0000Z-141223T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 942 AM CST MON DEC 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * SOUTHEAST TO EAST WINDS OF 15 TO 25 KNOTS...WITH OCCASIONAL HIGHER GUSTS...CAN BE EXPECTED. * WAVES HEIGHTS OF 4 TO 7 FEET ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
853 WHUS73 KGRB 222231 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 431 PM CST MON DEC 22 2014 ...GUSTY SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE MICHIGAN... .PERSISTENT SOUTHEAST TO EAST WINDS WILL GENERATE WAVES TO 4 TO 7 FEET ON LAKE MICHIGAN THROUGH MIDDAY TUESDAY. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT. LMZ541>543-230645- /O.CON.KGRB.SC.Y.0084.000000T0000Z-141223T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 431 PM CST MON DEC 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * SOUTHEAST TO EAST WINDS OF 15 TO 25 KNOTS...WITH OCCASIONAL HIGHER GUSTS...CAN BE EXPECTED. * WAVES HEIGHTS OF 4 TO 7 FEET ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
270 WHUS73 KGRB 230258 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 858 PM CST MON DEC 22 2014 ...GUSTY SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE MICHIGAN... .PERSISTENT SOUTHEAST TO EAST WINDS WILL GENERATE WAVES TO 4 TO 7 FEET ON LAKE MICHIGAN THROUGH MIDDAY TUESDAY. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT. LMZ541>543-231100- /O.CON.KGRB.SC.Y.0084.000000T0000Z-141223T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 858 PM CST MON DEC 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * SOUTHEAST TO EAST WINDS OF 15 TO 25 KNOTS...WITH OCCASIONAL HIGHER GUSTS...CAN BE EXPECTED. * WAVES HEIGHTS OF 4 TO 7 FEET ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
442 WHUS73 KGRB 231009 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 409 AM CST TUE DEC 23 2014 ...GUSTY SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE MICHIGAN... .PERSISTENT SOUTHEAST TO EAST WINDS WILL GENERATE WAVES TO 4 TO 7 FEET ON LAKE MICHIGAN TODAY. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT. LMZ541>543-231815- /O.EXT.KGRB.SC.Y.0084.000000T0000Z-141224T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 409 AM CST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * SOUTHEAST TO EAST WINDS OF 15 TO 25 KNOTS...WITH OCCASIONAL HIGHER GUSTS...CAN BE EXPECTED. * WAVES HEIGHTS OF 4 TO 7 FEET ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
645 WHUS73 KGRB 231602 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1002 AM CST TUE DEC 23 2014 ...SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE MICHIGAN... .PERSISTENT SOUTHEAST TO EAST WINDS WILL GENERATE WAVES TO 4 TO 6 FEET ON LAKE MICHIGAN TODAY. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT. LMZ541>543-240000- /O.CON.KGRB.SC.Y.0084.000000T0000Z-141224T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1002 AM CST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * SOUTHEAST TO EAST WINDS WILL CONTINUE TO DIMINISH TO 10 TO 20 KTS THIS AFTERNOON. * WAVES HEIGHTS OF 4 TO 6 FEET ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
940 WHUS73 KGRB 232130 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CST TUE DEC 23 2014 ...SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE MICHIGAN... .PERSISTENT SOUTHEAST TO EAST WINDS CONTINUE TO GENERATE WAVES TO 4 FEET OR HIGHER ON LAKE MICHIGAN TODAY. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT. LMZ541>543-240000- /O.CON.KGRB.SC.Y.0084.000000T0000Z-141224T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 330 PM CST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * SOUTHEAST TO EAST WINDS WILL CONTINUE TO DIMINISH TO 10 TO 20 KTS THIS AFTERNOON. * WAVES HEIGHTS AROUND AND ABOVE 4 FEET ARE ANTICIPATED INTO THE EVENING BEFORE SUBSIDING TO BELOW 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 21, 4:02 AM CST, 17 minutes earlier.
Area forecast discussion, Dec 21, 4:02 AM CST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 402 AM CST SUN DEC 21 2014 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 401 AM CST SUN DEC 21 2014 PCPN TRENDS/TYPE AND SNOWFALL AMOUNTS ARE THE MAIN FCST CONCERNS. SOUTHERLY RETURN FLOW WAS INCREASING ACROSS THE REGION EARLY THIS MORNING...BUT MOISTURE WAS STILL TOO SHALLOW FOR ANY SIGNIFICANT PCPN. A FEW FLURRIES WERE REPORTED IN NC WI...AND ALSO SUSPECT THAT SOME PATCHY FREEZING DRIZZLE WAS OCCURRING. WIDESPREAD OVERCAST CONDITIONS COVERED THE FORECAST AREA...AND TEMPERATURES WERE IN THE 25 TO 30 RANGE. A LOW-LEVEL JET IS EXPECTED TO GRADUALLY STRENGTHEN TO 30-40 KTS TODAY...RESULTING IN INCREASING WAA/ISENT LIFT DURING THE LATE MORNING AND AFTERNOON. PATCHY FLURRIES/FZDZ WILL START TO MIX WITH LIGHT SNOW AS THE MORNING PROGRESSES...THEN CHANGE OVER TO ALL SNOW AS DEEPER SATURATION AND STRONGER LIFT OCCURS THIS AFTERNOON. HAVE INCREASED POPS TO CATEGORICAL OVER NC/FAR NE WI LATE THIS AFTERNOON...WITH SNOW ACCUMS AROUND AN INCH ANTICIPATED THERE. QPF AND SNOWFALL AMOUNTS WILL TAPER OFF QUICKLY FARTHER SE. HIGH TEMPS WILL BE IN THE LOWER TO MIDDLE 30S. STEADY LIGHT SNOW (AND CATEGORICAL POPS) WILL CONTINUE THROUGH THE EVG ACROSS NC/FAR NE WI...WITH JUST PATCHY LIGHT SNOW OVER THE SE PART OF THE CWA. ANOTHER INCH OR TWO OF SNOW ACCUMULATION IS EXPECTED OVER THE NORTHWOODS. A DRY SLOT WILL WORK ITS WAY INTO THE REGION LATE TONIGHT INTO EARLY MONDAY...WHICH WILL CAUSE SNOW TO DECREASE AND MIX WITH FREEZING DRIZZLE...AS ICE CRYSTALS GET STRIPPED OUT OF THE MID-LEVELS. PCPN WILL INCREASE AGAIN BY MONDAY AFTERNOON...AS AN UPPER LOW MOVES INTO NW IOWA AND A S/W TROF LIFTS NORTH INTO WI. PCPN SHOULD BE MAINLY SNOW ACROSS NC/FAR NE WI...WITH A RAIN/SNOW MIX CHANGING TO RAIN FARTHER SE. LOW TEMPS TONIGHT ARE EXPECTED TO BE AROUND 30 DEGREES...WITH HIGHS ON MONDAY IN THE 30S. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 401 AM CST SUN DEC 21 2014 THE LATEST GFS AND ECMWF ENSEMBLE MEANS HAVE BECOME MORE CONSISTENT WITH THE TRACK OF A DEEPENING CYCLONE DURING THE MIDDLE OF THE UPCOMING WEEK. THIS TRACK WOULD TAKE INTENSIFYING LOW FROM SOUTHWEST LOWER MICHIGAN TO ROUGHLY SAULT STE MARIE. HOWEVER...THE 00Z GFS AND ECMWF NOW SHOWS FLATTER UPSTREAM FLOW...AND CONSEQUENTLY TAKES THE LOW ON A WEAKER AND MORE EAST HEADING...THEREBY MISSING THE REGION COMPLETELY. THIS IS A NEW DEVELOPMENT...BUT UNTIL THE ENSEMBLE MEANS SHOW THIS SHIFT...PLAN ON KEEPING CONTINUITY AS MUCH AS POSSIBLE. WILL THEREFORE RELY ON THE ENSEMBLE MEANS FOR MUCH OF THIS FORECAST AFTER 12Z WED. MONDAY NIGHT THROUGH TUESDAY NIGHT...LOW PRESSURE WILL BE MOVING EAST INTO SOUTHWEST WISCONSIN MONDAY NIGHT AHEAD OF SHORTWAVE ENERGY ROTATING NORTHEAST INTO THE REGION. WITH THE APPROACH OF BETTER FORCING...SHOULD SEE PRECIPITATION SURGE NORTHWARD THROUGH THE NIGHT. STILL LOOKING AT MAINLY SNOW OVER N-C WISCONSIN...A MIX NORTH AND WEST OF THE FOX VALLEY...AND MAINLY RAIN OVER THE REST OF THE FORECAST AREA. THE LOW WILL MOVE NORTHEAST ON TUESDAY WHICH WILL TRANSPORT WARMER AIR INTO N-C WISCONSIN WHERE SNOW COULD CHANGE TO A MIX...WHILE A DRY SLOT MOVES OVERHEAD OVER EASTERN WISCONSIN. THIS MAY LEAD TO BREAK IN THE PRECIP ACROSS THE EAST...OR A TRANSITION TO LIGHT DRIZZLE. ACCUMULATING SNOW WILL LIKELY OCCUR OVER NORTH-CENTRAL WISCONSIN BEFORE THE CHANGE OVER OCCURS...THAT COULD POTENTIALLY PROMPT AN ADVISORY. TEMPERATURES COOL ALOFT A BIT ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN TUESDAY NIGHT...BUT THE DRY SLOT WILL REMAIN AN ISSUE...WHICH MEANS PRECIP WILL REMAIN RATHER LIGHT. NOT EXPECTING MUCH ACCUMULATIONS IF TEMPERATURES COOL ENOUGH FOR SNOW OVER THE I39/ROUTE 51 CORRIDOR. LATE IN THE NIGHT...WILL BE WATCHING AN INTENSIFYING CYCLONE MOVE NORTH INTO SOUTHERN LOWER MICHIGAN. THE EASTERN EDGE OF THE PRECIP SHIELD FROM THIS LOW MAY BE FELT ALONG THE LAKESHORE...BUT TEMPS LOOK WARM ENOUGH FOR A RAIN/SNOW MIX. FORECAST TEMPERATURES LOOK GOOD MONDAY NIGHT AND TUESDAY...BUT RAISED LOW TEMPS TUESDAY NIGHT. REST OF THE FORECAST...THE LOW PRESSURE WILL CONTINUE TO STRENGTHEN AS IT HEADS TOWARDS THE SOO ON WEDNESDAY. THIS TRACK WOULD BRING A GLANCING BLOW TO NORTHEAST WISCONSIN...WITH SUB-ADVISORY TYPE SNOWS. ANY DEVIATIONS THOUGH COULD LEAD TO MUCH HIGHER TOTALS...OR NONE AT ALL...SO UNCERTAINTY REMAINS HIGH IN ANY CASE. BEHIND THE LOW...EXPECT WEST WINDS TO STRENGTHEN AND BECOME GUSTY WEDNESDAY AFTERNOON THROUGH THURSDAY...WHICH WOULD BLOW/DRIFT ANY NEW SNOW. CHRISTMAS DAY CONTINUES TO LOOK QUIET BESIDES THE GUSTY WINDS. THEN WILL BE WATCHING THE NEXT CHANCE OF SNOW ARRIVE ON FRIDAY. NEXT WEEKEND LOOKS QUIET. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1051 PM CST SAT DEC 20 2014 WAA OVERNIGHT WILL BRING BOTH A LOWERING OF CIGS INTO THE IFR AND THE DEVELOPMENT OF PATCHY FREEZING DRIZZLE OVER CENTRAL WISCONSIN WELL AFTER MIDNIGHT. THIS WAA PATTERN WILL CONTINUE INTO SUNDAY MORNING WITH ADDITIONAL FREEZING DRIZZLE POSSIBLE. AS THE MID-LEVELS OF THE ATMOSPHERE SATURATE AND ICE CRYSTALS ARE INTRODUCED INTO THE COLUMN...THE FREEZING DRIZZLE SHOULD TRANSITION MORE TO LIGHT SNOW BY SUNDAY AFTERNOON...ESPECIALLY OVER CENTRAL AND NORTHERN WISCONSIN. CIGS/VSBYS SHOULD GENERALLY REMAIN IN THE IFR TO MVFR RANGE ON SUNDAY INTO SUNDAY NIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......MPC AVIATION.......ESB
Hazardous weather outlook, Dec 20, 2:40 PM CST, 13 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 240 PM CST SAT DEC 20 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 240 PM CST SAT DEC 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT PATCHY LIGHT FREEZING DRIZZLE IS POSSIBLE...ESPECIALLY AFTER MIDNIGHT. FREEZING DRIZZLE MAY RESULT IN SLICK SPOTS ON AREA ROADWAYS...SO MOTORISTS SHOULD USE CAUTION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY LIGHT SNOW...POSSIBLY MIXED WITH FREEZING DRIZZLE AT TIMES...IS LIKELY SUNDAY INTO SUNDAY NIGHT. AN INCH OR TWO OF SNOW ACCUMULATION IS POSSIBLE NORTH OF HIGHWAY 29...WHICH COULD LEAD TO ROADWAYS BECOMING SLIPPERY. HAZARDOUS TRAVEL IS POSSIBLE MONDAY THROUGH WEDNESDAY DUE TO A PROLONGED PERIOD OF LIGHT SNOW AND MIXED PRECIPITATION. THE SNOW MAY BECOME MODERATE AT TIMES MONDAY NIGHT INTO TUESDAY MORNING. BLUSTERY NORTHWEST WINDS ON WEDNESDAY AND THURSDAY MAY PRODUCE SOME DRIFTING SNOW. IT IS TOO EARLY TO DETERMINE SNOW AMOUNTS AT THIS TIME. THE RECENT MILD WEATHER HAS CAUSED CHANGING ICE CONDITIONS ON AREA LAKES AND RIVERS. COLDER WEATHER IS EXPECTED INTO THE WEEKEND...WITH NIGHT TIME LOWS WELL BELOW FREEZING AT NIGHT. DESPITE THE COLDER WEATHER...EXTRA CAUTION SHOULD BE USED ON AREA LAKES AND RIVERS UNTIL THE ICE THICKENS UP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-212045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 240 PM CST SAT DEC 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY WEST TO NORTHWEST GALES ARE POSSIBLE NEXT WEDNESDAY AND THURSDAY. AK/TDH
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.